aequationes mathematicae

, Volume 2, Issue 2–3, pp 163–166 | Cite as

Some results on roots of Unity, with an application to a diophantine problem

  • Morris Newman
Research Papers

Keywords

Diophantine Problem 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Johnson, E. C., Skew-Hadamard abelian group difference sets.J. Algebra 4, (1966), 388–402.Google Scholar
  2. [2]
    Proc. Conference on Number Theory, held at the University of Colorado, Boulder, Colorado, 1963.Google Scholar

Copyright information

© Birkhäuser Verlag 1968

Authors and Affiliations

  • Morris Newman
    • 1
  1. 1.National Bureau of StandardsWashington, D.C.USA

Personalised recommendations